Sunday, 14 August 2011

days 1 to 7 after starting Atripla (before the rash started)

This blog documents my rash several days into it, so the first few posts will be retrospective while I catch up.  I took the first dose on August 1 at midnight, and went to bed after an hour.  Some buzzing before sleep, but no dream. 

Day 1: fatigue as expected, as my system started to adjust.


Days 2 and 3: very fatigued, and glad I wasn't working (note: I would highly recommend anyone starting medication to take a month off work in case there are any problems while your system adjusts.  You can then work through them at your own pace without having to deal with fatigue, make excuses for multiple visits to your doctor, cover up a rash, etc.  Remember, this is very strong medication which will pervade your entire system - you owe your body the rest and attention it will need.).  The "cinematic" dreams came as expected, but they were not unpleasant.

Day 4 saw fatigue and dreams fade, and by day 7 I told a friend that I thought I had escaped all the side effects.  How wrong I was!

No comments:

Post a Comment